Bulletin of the American Mathematical Society

A computing method for bifurcation boughs of nonlinear eigenvalue problems

René Lozi

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1127-1129.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35A15: Variational methods 35P15: Estimation of eigenvalues, upper and lower bounds 65L05: Initial value problems


Lozi, René. A computing method for bifurcation boughs of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1127--1129. https://projecteuclid.org/euclid.bams/1183537431

Export citation


  • 1. G. Iooss and G. Tronel, Exemples de bifurcation, C. R. Acad. Sci. Paris Sér. A-B 276 (1973), A1353–A1356. MR 47 #7535.
  • 2. H. B. Keller, Numerical methods for two-point boundary value problems, Blaisdell, Waltham, Mass., 1968. MR 37 #6038.
  • 3. P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Functional Analysis 7 (1971), 487-513. MR 46 #745.
  • 4. D. H. Sattinger, Topics in stability and bifurcation theory, Lecture Notes in Math., vol. 309, Springer-Verlag, Berlin and New York, 1973.